Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

On the equivalence between asymptotic and exponential stability, and between ISS and finite H-infinity gain

Title data

Grüne, Lars ; Sontag, Eduardo D. ; Wirth, Fabian:
On the equivalence between asymptotic and exponential stability, and between ISS and finite H-infinity gain.
In: Proceedings of the 38th IEEE Conference on Decision and Control. Volume 2. - Piscataway, NJ : IEEE , 1999 . - pp. 1220-1225
ISBN 0-7803-5250-5

Related URLs

Abstract in another language

We show that uniformly global asymptotic stability and input-to-state stability for a family of ordinary differential equations are equivalent to uniformly global exponential stability and a nonlinear H-infinity estimate, respectively, under suitable nonlinear changes of variables.

Further data

Item Type: Article in a book
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Faculties
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 19 Feb 2021 07:56
Last Modified: 09 Jan 2024 12:42
URI: https://eref.uni-bayreuth.de/id/eprint/63218